Skip to main content

A New S-Type Iteration Scheme for Generalized Nonexpansive Mappings

Abstract

Different iterative processes have been used recently to approximate the fixed points of multivalued nonexpansive mappings. Among these iterative procedures iteration scheme due to Sastry and Babu (Czechoslovak Math J 55:817–826, 2005), Panyanak (Comput Math Appl 54:872–877, 2007), Song and Wang (Nonlinear Anal 70:1547–1556, 2009) and Shahzad and Zegeye (Nonlinear Anal 71:838–844, 2009) are notable generalizations of Mann and Ishikawa iteration process especially in the case of multivalued mappings. A new S-type iteration scheme for a multivalued generalized nonexpansive mapping is introduced here. Some convergence theorems are proved by using the same iteration scheme. In this process, many existing results in literature are extended and improved.

This is a preview of subscription content, access via your institution.

References

  1. Picard E (1890) Memoire sur la theorie des equations aux derives partielles et la methode des approximations successive. J Math Pures Appl 6:145–210

    MATH  Google Scholar 

  2. Mann WR (1953) Mean value methods in iterations. Proc Am Math Soc 4:506–510

    MathSciNet  Article  MATH  Google Scholar 

  3. Ishikawa S (1974) Fixed points by a new iteration method. Proc Am Math Soc 44:147–150

    MathSciNet  Article  MATH  Google Scholar 

  4. Takahasi W, Kim GE (1998) Approximating fixed points of nonexpansive mappings in Banach spaces. Math Jpn 48:1–9

    MathSciNet  Google Scholar 

  5. Lim TC (1974) A fixed poni theorem for multivalued nonexpansive mappings in a uniformly convex Banach spaces. Bull Am Math Soc 80:1123–1126

    Article  MATH  Google Scholar 

  6. Nadler SB Jr (1969) Multivalued contraction mappings. Pac J Math 30:475–488

    Article  MATH  Google Scholar 

  7. Markin JT (1973) Continuous dependence of fixed point sets. Proc Am Math Soc 38:545–547

    MathSciNet  Article  MATH  Google Scholar 

  8. Sastry KPR, Babu GVR (2005) Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point. Czechoslovak Math J 55:817–826

    MathSciNet  Article  MATH  Google Scholar 

  9. Panyanak B (2007) Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces. Comput Math Appl 54:872–877

    MathSciNet  Article  MATH  Google Scholar 

  10. Song Y, Wang H (2009) Convergence of iterative algorithms for multivalued mappings in Banach spaces. Nonlinear Anal 70:1547–1556

    MathSciNet  Article  MATH  Google Scholar 

  11. Shahzad N, Zegeye H (2009) On Mann and Ishikawa iteration scheme for multi-valued maps in Banach spaces. Nonlinear Anal 71:838–844

    MathSciNet  Article  MATH  Google Scholar 

  12. Agarwal RP, Oregan Donal, Sahu DR (2007) Iterative construction of fixed points of nearly asymptotically nonexpansive mappings. J Nonlinear Convex Anal 8(1):61–79

    MathSciNet  MATH  Google Scholar 

  13. Suzuki T (2008) Fixed point theorems and convergence theorems for some generalized nonexpansive mappings. J Math Anal Appl 340:1088–1095

    MathSciNet  Article  MATH  Google Scholar 

  14. Kaewcharoen A, Panyanak B (2011) Fixed point theorems for some generalized multivalued nonexpansive mappings. Nonlinear Anal 74:5578–5584

    MathSciNet  Article  MATH  Google Scholar 

  15. Uddin Izhar, Imdad M, Ali Javid (2015) Convergence theorems for a hybrid pair of generalized nonexpansive mappings in Banach spaces. Bull Malays Math Sci Soc 38:695–705

    MathSciNet  Article  MATH  Google Scholar 

  16. Uddin Izhar, Imdad Mohammad (2015) On certain convergence of S-iteration scheme in CAT(0) spaces. Kuwait J Sci 42(2):93–106

    MathSciNet  Google Scholar 

  17. Uddin Izhar, Imdad Mohammad (2015) Some convergence theorems for a hybrid pair of generalized nonexpansive mappings in CAT(0) spaces. J Nonlinear Convex Anal 16(3):447–457

    MathSciNet  MATH  Google Scholar 

  18. Uddin Izhar, Dalal Sumitra, Imdad Mohammad (2014) Approximating fixed points for generalized nonexpansive mapping in CAT(0) spaces. J Inequal Appl 2014:155

    MathSciNet  Article  MATH  Google Scholar 

  19. Uddin Izhar, Afrah AN, Imdad M (2014) A new iteration scheme for a hybrid pair of generalized nonexpansive mappings. Fixed Point Theory Appl 2014:205

    MathSciNet  Article  MATH  Google Scholar 

  20. Schu J (1991) Weak and strong convergence to fixed points of asymptotically nonexpansive mappings. Bull Aust Math Soc 43:153–159

    MathSciNet  Article  MATH  Google Scholar 

  21. Song Y, Cho YJ (2011) Some notes on Ishikawa iterations for multivalued mappings. Bull Korean Math Soc 48(3):575–584

    MathSciNet  Article  MATH  Google Scholar 

  22. Khan SF, Yildrim I (2012) Fixed points of multivalued nonexpansive mappings in Banach spaces. Springer Open J 73:1–9

    Google Scholar 

Download references

Acknowledgements

The first author is highly grateful to UGC for providing financial support in form of BSR-Start Up research grant.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Izhar Uddin.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Uddin, I., Saxena, A. A New S-Type Iteration Scheme for Generalized Nonexpansive Mappings. Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci. 89, 149–153 (2019). https://doi.org/10.1007/s40010-017-0420-3

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40010-017-0420-3

Keywords

  • Banach spaces
  • S-iteration
  • Generalized nonexpansive mappings
  • Fixed Point Theorem
  • Condition (C)